Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i4.70
pages 47-56

Robustness Conditions of Adaptive Control Systems with Parametric and Nonparametric Uncertainties

Leonid S. Zhiteckii
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev

Краткое описание

The problem of adaptive control for discrete-time dynamic objects under the condition of the non-simulated dynamics and bounded noise with unknown level is considered. The main peculiarity of the constructed adaptation algorithm is that the level of value connected with appearing non-simulated dynamics and level of noise are evaluated separately. The sufficient conditions, which guarantee the robust stability for wide class of adaptive control systems with parametric and nonparametric uncertainties, are established.

Articles with similar content:

Genetic Algorithm for Solving the Problem of an Optimum Regression Model Construction as a Discrete Optimization Problem
Journal of Automation and Information Sciences, Vol.40, 2008, issue 6
Ivan M. Melnik
International Journal for Uncertainty Quantification, Vol.4, 2014, issue 4
Daniele Schiavazzi, Gianluca Iaccarino, Alireza Doostan
State Vector Estimation Under Uncertainty Conditions
Journal of Automation and Information Sciences, Vol.29, 1997, issue 6
Vyacheslav F. Gubarev
Guaranteed Estimate of the Features Utility while Statistical Recognition of Two Classes
Journal of Automation and Information Sciences, Vol.42, 2010, issue 10
Leonid S. Fainzilberg
Multicriteria Control of Nonlinear Objects with Distributed Parameters
Journal of Automation and Information Sciences, Vol.33, 2001, issue 3
Sergey V. Sokolov